SciELO - Scientific Electronic Library Online

 
vol.39 issue2Non-linear new product A ∗ B − B ∗ A derivations on ∗-algebras author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

BABAHMED, M.; AMRANI, A. El  and  LAZAIZ, S.. Fixed points and diametral sets for sequentially bounded mappings in orbital ultrametric spaces. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.2, pp.481-493. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-02-0030.

In this paper, the T -orbital ultrametric spaces are introduced and a fixed point theorem for sequentially bounded mappings is given. Our main result extends some known theorems for nonexpansive mappings. Examples are given to support our work.

Keywords : Ultrametric spaces; T -orbital sets; T -dimetral sets; Fixed point; Sequentially bounded mappings.

        · text in English     · English ( pdf )